# SDR DL76G060756

- Difficulty date: September 11, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 23,745 hours, 10,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND A/C DAMAGE AFT OF LT SERVICE PANEL STA 1559.5 BETWEEN STR 20L AND SRR 21L.  INSTALLED DOUBLERS PER SRM 53-00-01 REPAIR 14 PAGE 208.
